# SDR SWAA2022020351826

- Difficulty date: November 3, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 48,691 hours, 28,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER SHELF PANEL JUST I/B OF #2 PYLON HAS A CRACKED WIGGLE PLATE.(MARKED) / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
